Exact Supercavitating Cascade Theory

[+] Author and Article Information
O. Furuya

Division of Engineering and Applied Science, California Institute of Technology, Pasadena, Calif.

J. Fluids Eng 97(4), 419-428 (Dec 01, 1975) (10 pages) doi:10.1115/1.3448051 History: Received February 05, 1975; Online October 12, 2010


A nonlinear exact theory to investigate a steady two-dimensional supercavitating flow past a cascade of arbitrarily shaped blades is presented. The solutions obtained by numerically solving a system of nonlinear, functional equations are compared with the available experimental data for flat-plate cascades and with linearized theories for both flat-plate and circular arc cascades. The force coefficients calculated with the present method show considerably smaller values than those of the linearized theories, as is expected.

Copyright © 1975 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In